# SDR FDEA201104141475

- Difficulty date: April 14, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53611209000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON LEFT FUSELAGE INTERNAL STRUCTURE FROM FRAME 2 TO 4 WINDSHIELD FRAME LOWER SECTION AT FASTENER HOLE NR 10 AFT SIDE DURING   EDDY CURRENT ROTATING PROBE TEST PER NTM53-11-01.  LEFT FUSELAGE INTERNAL STRUCTURE FROM FRAME 2 TO 4 WINDSHIELD FRAME LOWER SECTION AT FASTENER HOLE NR 10 REPAIRED AS PER E.A. 6-5310-150316 PART 1, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
